# SDR ASAA2017082621716

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,225 hours, 4,366 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 4282H7
- Condition: Failed
- Location: Flight Deck
- Part time: 13,271 hours, 4,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LLM TESTS FOR NOTED L/P,  MODE CONTROL PANEL VERTICAL SPEED ANNUCIATOR READOUT WINDOW HAS BACK LIGHTING BLEED THRU.  ACFT GROUNDED.  REMOVED & REPLACED THE MODE CONTROL PANEL.  OPS GOOD. GROUND VERIFICATION SUCCESSFUL IAW AMM 22-11-34/401.
